MAUDE Adverse Event Report: MICROVENTION, INC. HP8 AZUR HYDROPACK 18; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION, INC. HP8 AZUR HYDROPACK 18; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 45-880020
Medical Device Problem Codes Material Separation (1562); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The physical device was not available for evaluation to investigate if a condition existed that would have contributed to the reported event.Supplemental imaging was also unavailable for review; without imaging, the investigation cannot verify the event occurred as described, nor could the investigation further examine the cause of the reported event.This information may be updated if additional information is provided at a later date.
 
Event or Problem Description
As reported: dr.Was performing a rima collateral embolization.Two 0.018 cx coils were placed through a 2.8f 130cm microcatheter into the collateral, followed by a 10cm hydropack.A second hydropack, the 20cm hydropack, was utilized.The coil was delivered and deployed completely as intended without issue.However, the coil was approximately 2mm too long.About a 2mm portion was protruding into the native subclavian artery.The physician decided to snare the coil out and put a shorter hydropack in.A snare was advanced through a 4f catheter and the tip of the hydropack was snared and pulled back into the 4f catheter.Upon removing the hydropack, the snare slipped off of the coil midways through the 4f catheter.Contralateral access was obtained and a second 4f catheter was inserted.The coil pack that was remaining was snared and removed through the second 4f catheter.However, the same instance occurred.At this point, a portion of the hydropack was still deployed in the collateral and 2 sections of the coil were now snared and inside 2 separate 4f catheters.One 4f catheter was removed and the primary wind of the coil came out through the 4f sheath in the groin.The dr.Pulled the primary wind in an effort to remove the rest of the coil.This worked for a certain portion until it broke.The same thing was then done to the original 4f catheter.A portion of the primary wind was removed through the groin sheath and pulled until it too broke.A 4f catheter was reinserted to the original collateral location and snared a third time.This seemed to work and all coil was removed and confirmed under cine from the subclavian, down the aorta and into the femoral artery.No coil or unwound primary wind of the coil was seen.The procedure was finished utilizing 8 more 0.018 cx coils after this instance.There was no harm to the patient at time of ending the procedure and the rest of the procedure was finished without issue.Type of procedure performed: fontan collateral embolization.

Brand Name
HP8 AZUR HYDROPACK 18
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key24384708
Report Number2032493-2026-00101
Device Sequence Number16107560
Product Code KRD
UDI-Device Identifier00842429118054
UDI-Public(01)00842429118054(11)241011(17)290930(10)0000729387
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K223050
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-880020
Device Lot Number0000729387
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.8F 130CM COAX PROGREAT.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age4 YR
Patient SexMale
Patient Weight32 KG
Patient EthnicityHispanic
Patient RaceWhite